# SDR SIMA20170221002

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 34,896 hours, 25,452 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0706
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

"STEERING INOP" CAUTION MSG POSTED AFTER TAKE OFF AND GEAR RETRACTION. REMOVED AND REPLACED NLG STEERING MANIFOLD IAW AMM 32-51-50.  PERFORM OPS TEST OF NLG STEERING MANIFOLD IAW AMM 32-51-00 NO DEFECTS NOTED. PERFORMED NLG EXTENSION AND RETRACTION IAW AMM 32-30-00. NO DEFECTS NOTED.
